# SDR 20010424CW008

- Difficulty date: April 6, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 30756392
- Part serial: 972308400287
- Condition: Failed
- Location: Nr 4
- Part time: 6,972 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RUNNER FAILED CAUSING DAMAGE TO NEARBY COMPONENTS.
